Fitting a Sobolev function to data III

Charles Fefferman, Arie Israel, Garving K. Luli

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper and two companion papers, we produce efficient algorithms to solve the following interpolation problem: Let m ≥ 1 and p > n ≥ 1. Given a finite set E C Rn and a function f : E → R, compute an extension F of f belonging to the Sobolev space Wm,p(Rn) with norm having the smallest possible order of magnitude; secondly, compute the order of magnitude of the norm of F. The combined running time of our algorithms is at most CNlogN, where N denotes the cardinality of E, and C depends only on m, n, and p.

Original languageEnglish (US)
Pages (from-to)1039-1126
Number of pages88
JournalRevista Matematica Iberoamericana
Volume32
Issue number3
DOIs
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Algorithm
  • Interpolation
  • Sobolev spaces

Fingerprint Dive into the research topics of 'Fitting a Sobolev function to data III'. Together they form a unique fingerprint.

  • Cite this